# SDR VGCA20150526001

- Difficulty date: May 26, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 37,173 hours, 21,772 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Web
- Part number: 69708043
- Condition: Cracked
- Location: Elevator
- Part time: 37,173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE UNRELATED ACCOMPLISHMENT OF AD 2014-21-09 PARAGRAPH H DISCOVERED BOTH LT & RT WEB OF ELEVATOR QUADRANT ASSEMBLIES CRACKED.  R & R BOTH WEBS.
